← Return to Neuropathy & Multivitamin Supplements causing Bitter Taste?

Discussion
Comment receiving replies
@johnbishop

@avmcbellar — Knowledge is power 🙂 It's always a good thing to learn as much as you can. It also helps you ask better questions when you consult with your doctors and medical staff. Keep learning my friend!

Jump to this post


Replies to "@avmcbellar -- Knowledge is power :-) It's always a good thing to learn as much as..."

@johnbishop Thank you for your encouraging words. Working with doctors in the past made me believe more so they were only people like you and me, and not God. I lost respect for some. Now, after my AVM repair and neuropathy, I see they don’t know much to even try to help. What has happened to our health care system? I think the blame is on the health insurance companies. Doctors are so bombarded with patients that they have no time. Patients are always rushed through their appointments so doctors can meet their quotas for the day. I have seen appointments made every 15 minutes where patients are left to wait. Sadly, I feel the bottom line is $$$ and not the patients. Basically, I was left on my own to figure things out. I refuse to take any medications since they don’t provide a cure. The doctors all agree with my decisions. I have never had an issue with any doctor. I don’t want to risk side effects and have more health issues later as a result. With every pill taken there is always a side effect. A decision has to be made whether the benefits outweigh the risks. I have decided to contact the vitamin supplement company about the bitter taste to see if they will help since their product is involved. I will wait for their response in case there may be a delay due to the pandemic.

  Request Appointment